# SDR SWAA2024080705558

- Difficulty date: June 25, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L LOCATED BETWEEN STA303.9 TO STA294.5 AT PASSENGER CABIN 2024-405020<[01] STEP 7 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 200053402; DUE DATE: 24-AUG-24;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] PERFORMED REPAIR CATEGORY A ON STRINGER 7L LOCATED BETWEEN STA 277 TO STA 303.9 AT PASSENGER CABIN IAW B737-700 SRM-53-00-03-2R-1 REPAIR 1 TABLE 201 FIGURE 206. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED REPAIR CATEGORY A ON STRINGER 7L LOCATED BETWEEN STA 277 TO STA 303.9 AT PASSENGER CABIN IAW B737-700 SRM-53-00-03-2R-1 REPAIR 1 TABLE 201 FIGURE 206. SEE INDIVIDUAL SIGN OFF BELOW. RII
